# SDR C2XA01IA134

- Difficulty date: February 28, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120ER
- Aircraft serial: 120177
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2322C2AMDT4
- Part serial: 524
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2964, THE CREW REPORTED SMOKE IN THE AIRCRAFT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT HAND GROUND COOLING FAN TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FAN IN ACCORDANCE WITH EMB-120 M/M 21-51-03, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
